# SDR DHL2003751008

- Difficulty date: April 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Failed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOPERATIVE.  TROUBLESHOT TO FIRE DETECTOR POWER UNIT.  REPLACED PER B-727 M/M 26-15-0.  CHECKED GOOD.
